The 2016 FCPX Creative Summit Program is subject to change. Please check back for updates on sessions and speakers as we continue to build the program.

THURSDAY | OCTOBER 27 | WARM UP DAY
  CALI A|B PARKVIEW CALI C
1:00 – 6:00pm Switching to FCPX
Abba Shapiro
Quick Start to Motion
Alex Kaloostian
Basics of Color Correction
Jeff Greenberg
FRIDAY | OCTOBER 28
  CALI A|B|C
  APPLE DAY
9:00 – 9:15am Opening Remarks & Welcome
9:15 – 10:30am FCP X: FEATURE FILM PIONEERS: John Requa, Glenn Ficarra, Jan Kovac
10:45 – 11:30am FCP X: PUSHING THE CUTTING EDGE: Lucas Wilson, Duncan Shepherd, Ché Baker, Chuck Braverman
11:30 – 1:30pm Break for Lunch | Apple Store on Campus is Open
2:00pm DEPART FOR APPLE CAMPUS |Shuttle pick at Juniper Hotel or quick walk to Apple
2:30 – 3:30pm DeAnza Theater | Apple Campus: General Address: The Future: Final Cut Pro X
3:30 – 4:30pm DeAnza Theater | Apple Campus: Update from Apple Product Team
4:30pm Free time Until 6pm: Visit the Apple Store!
6:30 – 9:00pm FCPX CREATIVE SUMMIT COCKTAIL & EXPO EVENT | CALI Ballroom Juniper Hotel

SATURDAY | OCTOBER 29
  CALI A|B PARKVIEW CALI C
  EDITORIAL MOTION CASE + THIRD PARTY
9:00 – 10:15am Creating Eye & Music Candy
Steve Martin
Building a Show Open with Motion
Mark Spencer
Assistant Editing
Mike Matzdorff
10:30 – 11:45am Taking Advantage of the Timeline Index
Sam Mestman
Smart Organization:
It’s No Good if You Can’t Find It!

Gergana Angelova
Using Transcripts in FCPX
Philip Hodgetts
11:45am – 1:00pm Break for Lunch
1:00 – 2:15pm Mastering the Magnetic Timeline
Steve Martin
Replicators in Motion
Mark Spencer
Editing for Animation
Mike Matzdorff
2:30 – 3:45pm Cutting Better Interviews –
The Art of the Edit

Abba Shapiro
Adding On-Screen Controls to Plugins for Final Cut Pro X Using Apple Motion
Alex Gollner
Compression Made Easy
Jeff Greenberg
4:00 – 4:30pm KEYNOTE STAGE: A Modern Way to Tell Your Story with FCP X | Sam Mestman
4:30 – 5:00pm KEYNOTE STAGE: Thomas Grove Carter
5:00 – 5:30pm Break
5:30 – 6:00pm KEYNOTE STAGE: Ché Baker
6:00 – 6:30pm KEYNOTE STAGE: The Insane Tip Show | 30 Tips in 30 Minutes
Jeff Greenberg | Abba Shapiro
6:30 – 7:00pm SECRET SESION REVEALED: First Look at the New Final Cut Pro

SUNDAY | OCTOBER 30
  CALI A|B PARKVIEW CALI C
  EDITORIAL MOTION CASE + THIRD PARTY
9:00 – 10:15am Mastering Multicam
Abba Shapiro
Assistant Editing:
Preparing for the Edit, Sync, Organize and Sanity

Gergana Angelova
FCPX & Youtube –
Producing a Weekly Web Series

Steve Martin
10:30 – 11:45am Media Management & Archiving in FCPX
Sam Mestman
Integrate FCPX with Powerful Animation Tools
Wes Plate
Production Kit in a Bag
Philip Hodgetts
11:45am – 1:00pm Break for Lunch
1:00 – 2:15pm Roles: Why I’ll Never Go Back to a Track Based System
Sam Mestman
Building Transitions Using Motion
Stefanie Mullen
360 Video Editing and Post Production
Alex Gollner
2:30 – 3:45pm Finishing Techniques – Refining Your Audio
Abba Shapiro
Introduction to Working in 3D in Motion
Mark Spencer
Using Final Cut Pro X in a High Pressure, Fast Turnaround Environment
Peter Wiggins
4:00 – 5:15pm Beyond the Basics:
Smart Color Correction Techniques for FCPX

Jeff Greenberg
Animation Cameras In Motion
Mark Spencer
Troubleshooting FCPX and OS X
Alex Kaloostian